# SDR ABXA9500021

- Difficulty date: January 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47147
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 5910557110
- Condition: Delaminated
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF AD 91-22-07, ASB 32-244, FOUND THE RIGHT MAIN LANDING GEAR OUTBOARD DOOR DELAMINATED.  REPLACED THE RIGHT MAIN LANDING GEAR OUTBOARD DOOR IAW DC-9 MM 32-12-1.
